MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.69 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.69 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC9004
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Additional information e1: (b)(6).
 
Event or Problem Description
It was reported, on an unknown date, a 9" (23 cm) appx 0.77 ml, pressure infusion (400psig) ext set w/remv microclave¿ clear, clave¿ clear, clamp, rotating luer was found defective in the emergence department with the inner part of the adapter coming out of the housing during use.There was no patient harm reported.
 
Additional Manufacturer Narrative
One (1) photo was shared by the customer, where two (2) samples are observed, the first one is an item #mc9004 with a tag say "normal" and the second one is a single microclave with a seal protrusion and a tag say "defective".The defective microclave of item #mc9004 was returned for evaluation, a seal protrusion was observed on the microclave and an internal dry solution inside the body was observed.Complaint of defective/malfunctioning components can be confirmed based on the physical sample evaluation.The probable cause is typically due to overpressure of the device without activating the clamp.According to dfu statement.For sets equipped with clave/ microclave y site: prior to pressurizing, activate the slide clamp and give the pressure infusion through the clave/ microclave y site.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Additional information: d9 - date returned to mfg: 8/21/2023.

Brand Name
9" (23 CM) APPX 0.69 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17548669
Report Number9617594-2023-00550
Device Sequence Number15124421
Product Code FPA
UDI-Device Identifier00887709039315
UDI-Public(01)00887709039315(17)280101(10)13515277
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9004
Device Lot Number13515277
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer09/26/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown